# SDR SWAA2019110438589

- Difficulty date: November 3, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 6,130 hours, 2,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H LAV EXTERNAL WALL EMERGENCY LIGHT LENS BROKEN         / R&R LENS PER AMM.
